# SDR ASOA201705031540

- Difficulty date: May 3, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 34,325 hours, 24,488 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BULKHEAD AT FS 202.75 FOUND INDICATION ON TOP OF STIFFENER LBL 30 APPROXIMATELY 1/4" L, STIFFENER FAILED NDT INSPECTION. REPAIRED LBL 30 POST AT FS 202.75 IAW SRM 53-11-10-201-005-A01.
